Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2021 year

On effectively indiscernible projective sets and the Leibniz-Mycielski axiom. Mathematics, 2021, Vol. 9, No. 14, Art. 1670. DOI: 10.3390/math9141670 (WoS Q1)

Go to publication

Authors: Enayat A., Kanovei V., Lyubetsky V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site